JournalszaaVol. 20, No. 3pp. 761–775

Orthogonality and Completeness of qq-Fourier Type Systems

  • Mourad E. H. Ismail

    University of Central Florida, Orlando, United States
Orthogonality and Completeness of $q$-Fourier Type Systems cover
Download PDF

Abstract

We establish orthogonality and completeness of the system of qq-exponential functions {Eq(;iωn)\mathcal E_q(\cdot; i\omega_n)} using orthogonality and dual orthogonality of a qq-analogue of Lommel polynomials. We also set up a very general procedure by which one can produce similar orthogonal systems using bilinear generating functions formed by products of two complete orthogonal function systems.

Cite this article

Mourad E. H. Ismail, Orthogonality and Completeness of qq-Fourier Type Systems. Z. Anal. Anwend. 20 (2001), no. 3, pp. 761–775

DOI 10.4171/ZAA/1044